Research Repository

The quasilinearity of some functionals associated with the Riemann–Stieltjes integral IEMANN–STIELTJES INTEGRAL

Dragomir, Sever S and Fedotov, I (2011) The quasilinearity of some functionals associated with the Riemann–Stieltjes integral IEMANN–STIELTJES INTEGRAL. Bulletin of the Australian Mathematical Society, 84 (1). pp. 53-66. ISSN 0004-9727 (print) 1755-1633 (online)

Full text for this resource is not available from the Research Repository.

Abstract

The superadditivity and subadditivity of some functionals associated with the Riemann–Stieltjes integral are established. Applications in connection to Ostrowski’s and the generalized trapezoidal inequalities and for special means are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID22870, Riemann–Stieltjes integral, superadditivity, subadditivity, Ostrowski’s inequality, special means
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Jun 2012 04:04
Last Modified: 19 Mar 2015 06:43
URI: http://vuir.vu.edu.au/id/eprint/7643
DOI: 10.1017/S0004972710002042
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar